# SDR ASAA0976423

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 35,849 hours, 16,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A75014
- Condition: Corroded
- Location: Bs 789-813
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 789 TO 813 RBL 14 CORROSION AROUND FASTENER HOLES ON FLOOR TRACK.  REMOVED AND REPLACED FLOOR TRACK.
